Alert archive / Missouri / Flash Flood Warnings in 2024
Flash Flood Warning 42, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 8, 2024, 8:41 PM CDT for Texas County, Wright County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2024, 8:41 PM CDT (01:41 UTC)
- Expired
- Jun 9, 2024, 3:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Texas County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 121 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 10:14 PM CDT | FLASH FLOOD | 1 Nnw Houston, MO | Mineral Drive at Brushy Creek was flooded and impassable. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 93 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2715 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 10.3
The text
As transmitted.
659
WGUS53 KSGF 090141
FFWSGF
MOC215-229-090800-
/O.NEW.KSGF.FF.W.0042.240609T0141Z-240609T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
841 PM CDT Sat Jun 8 2024
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Texas County in south central Missouri...
Eastern Wright County in southwestern Missouri...
* Until 300 AM CDT Sunday.
* At 841 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Mountain Grove, Houston, Cabool, Norwood, Summersville,
Raymondville, Dawson, Huggins, Simmons, Bucyrus, Elk Creek,
Bendavis, Solo, Success, Graff, Yukon, Prescott, Clear Springs,
Eunice, Manes, Arroll, Hartshorn, Pine Crest and Ozark National
Scenic Riverways.
This includes the following low water crossings...
Elk Creek at Highway Z, North Prong Jacks Fork at Arroll Road,
Beaver Creek at Crewes Ford Road, South Fork Jacks Fork River at
Stillhouse Road, Whetstone Creek at Owens Road, Big Piney River at
Cleveland Road and Little Piney River at Union Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3748 9251 3748 9199 3744 9176 3742 9175
3742 9165 3705 9166 3706 9248
FLASH FLOOD...RADAR INDICATED
$$
JSS1 follow-up statement
495
WGUS73 KSGF 090617
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
117 AM CDT Sun Jun 9 2024
MOC215-229-090800-
/O.CON.KSGF.FF.W.0042.000000T0000Z-240609T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Texas MO-Wright MO-
117 AM CDT Sun Jun 9 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 AM CDT EARLY THIS
MORNING FOR TEXAS AND EASTERN WRIGHT COUNTIES...
At 117 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 3 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
Significant additional rainfall is expected into the day Sunday.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Mountain Grove, Houston, Cabool, Norwood, Summersville,
Raymondville, Dawson, Huggins, Simmons, Bucyrus, Elk Creek,
Bendavis, Solo, Success, Graff, Yukon, Prescott, Clear Springs,
Eunice, Manes, Arroll, Hartshorn, Pine Crest and Ozark National
Scenic Riverways.
This includes the following low water crossings...
Elk Creek at Highway Z, Little Piney River at Union Road, Big
Piney River at Cleveland Road, North Prong Jacks Fork at Arroll
Road, Beaver Creek at Crewes Ford Road, South Fork Jacks Fork
River at Stillhouse Road and Whetstone Creek at Owens Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3748 9251 3748 9199 3744 9176 3742 9175
3742 9165 3705 9166 3706 9248
FLASH FLOOD...RADAR INDICATED
$$
TitusWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 6:53 PM CDT, 1 hour 48 minutes earlier. Its key messages:
- A few scattered storms this afternoon. Strong to severe storms possible this evening and tonight. Good chance for heavy rain and flooding to occur tonight with many locations expected to receive 1 to 3 inches of rain. Pockets of repeated heavy rain may lead to some amounts of 5 to 7 inches of rain and flash flooding.
- A cooler than average start to next week with highs Monday and Tuesday in the middle 70s.
Area forecast discussion, Jun 8, 6:53 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
653 PM CDT Sat Jun 8 2024
.KEY MESSAGES...
- A few scattered storms this afternoon. Strong to severe storms
possible this evening and tonight. Good chance for heavy rain
and flooding to occur tonight with many locations expected to
receive 1 to 3 inches of rain. Pockets of repeated heavy rain
may lead to some amounts of 5 to 7 inches of rain and flash
flooding.
- A cooler than average start to next week with highs Monday and
Tuesday in the middle 70s.
&&
.SHORT TERM /THROUGH SUNDAY/...
Issued at 204 PM CDT Sat Jun 8 2024
Synoptic overview and current conditions: Water vapor imagery
and upper level analysis show a fairly zonal pattern across the
CONUS with the main jet energy along the northern tier states.
Some low level jet energy was from the southwest to northeast
across southern Missouri. Precipitable water values from the 12z
SGF sounding were 1.85" which eclipses the daily max
climatologically. MCS remnant clouds cleared out this morning
and we've been seeing some cumulus develop as the air becomes
unstable across the area this afternoon. Temperatures in the low
to mid 80s and dew points in the upper 60s to mid 70s were
yielding surface based CAPE values in the 1000-3500 j/kg range.
Rest of the afternoon and tonight: A surface boundary was
shifting into the area from the southwest and is expected to
become fairly stationary over the area tonight. PW values are
expected to remain very high over the area in the 1.8 to 2.2"
range. A few scattered storms may develop during the afternoon
and may be strong to severe with hail to the size of ping pongs
and wind gusts up to 60 mph. More numerous storms are then
expected this evening into the overnight with the same severe
weather risk along with widespread heavy rain. The best chances
for the heaviest rain will be along and north of the frontal
boundary roughly in a wide corridor from Nevada to Springfield
to Eminence. Repeated thunderstorms with heavy rain within this
corridor are expected tonight with widespread 1 to 3 inches of
rain. Some localized areas of 5 to 7 inches of rain can not be
ruled out which will likely lead to flash flooding. A flood
watch is in effect for the entire area through Sunday afternoon.
Sunday: Thunderstorms with heavy rain will be ongoing Sunday
morning along with likely flash flooding where the storms
trained across the same locations. The overall trend will be to
shift south into southern Missouri and eventually out of the
area with less coverage during the afternoon hours and mainly
over the south. The cloud cover and rain will keep temperatures
cooler on Sunday with highs generally in the 70s.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Issued at 204 PM CDT Sat Jun 8 2024
Early next week: We'll be on the western edge of the upper level
trough with northerly flow that will bring a strong area of
surface high pressure into the area. This will force the higher
dew points and temperatures to the south and should keep the
rain chances out of the area, while bringing a cooler and drier
air mass to the region for the beginning of next week. Highs
will generally be in the 70s on Monday and Monday night with
lows in the 50s.
Tuesday: The high pressure system will begin to shift to the
east and we will start to see some return moisture beginning to
creep back into the western CWA. An upper shortwave will dive
southeast and potentially clip our southwest CWA, so we have
some low pops (15-25%).
Wed - Fri: Moisture will continue to increase over the area
along with afternoon/evening instability so low pops will be in
the forecast on a daily basis. The main upper level support will
be well to the north of the area during this period, so
widespread severe storms are not expected at this time.
&&
.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 652 PM CDT Sat Jun 8 2024
Storms have started to develop across central Missouri early
this evening. These storms will continue to develop and move
south through the area this evening. Additional storms have
developed across western Kansas and will continue to move east
and will move across the area tonight into Sunday. Showers and
storms will impact portions of the area into Sunday morning
before moving out of the entire area. MVFR to IFR conditions
will be possible with the storms.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch through Sunday afternoon for KSZ073-097-101.
MO...Flood Watch through Sunday afternoon for MOZ055>058-066>071-
077>083-088>098-101>106.
&&
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...WiseHazardous weather outlook, Jun 8, 7:02 PM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 702 PM CDT Sat Jun 8 2024 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-100015- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 702 PM CDT Sat Jun 8 2024 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Slight hail risk. Slight thunderstorm wind damage risk. Significant lightning risk. Significant excessive rainfall risk DISCUSSION... Scattered thunderstorms have develop across portions of central Missouri early this evening. These storms will continue to develop and slowly move south through the evening hours across the area. The strongest storms will have the potential of hail up to the size of tennis balls and damaging wind gusts up to 60 mph. Coverage of thunderstorms is then expected to increase tonight with increasing potential for heavy rainfall and flash flooding. Rainfall amounts of 2 to 3 inches are expected across portions of the Missouri Ozarks and southeastern Kansas with localized amounts of 5 to 7 inches. While the exact location of the heaviest rain axis remains uncertain at this time, the most likely broad corridor of heavy rain will be centered from Nevada to Springfield to Eminence. A Flood Watch is in effect for the entire area from 7 PM Saturday to 1 PM Sunday. The potential for severe storms will also continue into late tonight with hail to the size of half dollars and damaging wind gusts to 60 mph being the primary potential severe weather hazards with the overnight hours. The main threat for damaging wind gusts would come with any storms that form into line segments. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The potential for thunderstorms will continue into Sunday with the primary potential hazard being cloud to ground lightning. Residual flooding may also be ongoing. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening into tonight across portions of the area. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Wise
In the hours before
Local storm report, Jun 8, 6:54 PM CDT, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
654 PM CDT Sat Jun 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM Hail 2 SSE Hermitage 37.91N 93.31W
06/08/2024 E0.88 Inch Hickory MO Public
&&
FEHLocal storm report, Jun 8, 6:59 PM CDT, 1 hour 42 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
659 PM CDT Sat Jun 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM Hail 3 NE Nemo 37.91N 93.23W
06/08/2024 E1.25 Inch Hickory MO Public
Hail from quarters to Half Dollar size.
&&
FEHLocal storm report, Jun 8, 7:01 PM CDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
701 PM CDT Sat Jun 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM Hail 3 S Goodson 37.66N 93.25W
06/08/2024 E1.00 Inch Polk MO Public
&&
FEHLocal storm report, Jun 8, 7:15 PM CDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
715 PM CDT Sat Jun 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM Hail Nemo 37.88N 93.26W
06/08/2024 E1.50 Inch Hickory MO Public
&&
FEHLocal storm report, Jun 8, 8:22 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
822 PM CDT Sat Jun 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM Hail 2 SW Bassville 37.32N 93.16W
06/08/2024 M1.00 Inch Greene MO Storm Chaser
&&
EWLocal storm report, Jun 8, 8:39 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
839 PM CDT Sat Jun 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM Hail 1 NW Northview 37.30N 93.02W
06/08/2024 E1.00 Inch Webster MO Public
&&
FEHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:16 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 29 min |
| Jun 8, 7:23 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 14 min |
| Jun 8, 7:27 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 33 min |
| Jun 8, 7:35 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 25 min |
| Jun 8, 7:50 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 40 min |
| Jun 8, 7:54 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 51 min |
| Jun 8, 7:56 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk, Webster | 49 min |
| Jun 8, 8:13 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 32 min |
| Jun 8, 8:24 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 51 min |
| Jun 8, 8:30 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 45 min |
| Jun 8, 8:52 PM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Jun 8, 8:52 PM CDT | River Flood Warning | SGF | Cedar | 71 hr |
| Jun 8, 8:52 PM CDT | River Flood Warning | SGF | Vernon | 4 days |
| Jun 8, 8:52 PM CDT | River Flood Warning | SGF | Pulaski | 61 hr |
| Jun 8, 8:52 PM CDT | River Flood Warning | SGF | Laclede | 65 hr |
| Jun 8, 8:52 PM CDT | River Flood Warning | SGF | Phelps | 4 days |
| Jun 8, 9:00 PM CDT | Flash Flood Warning | SGF | Dade, Dallas, Greene, Laclede, Polk, Webster and 1 more | 6 hr |
| Jun 8, 9:04 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 26 min |
| Jun 8, 9:10 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas | 50 min |
| Jun 8, 9:12 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 48 min |
| Jun 8, 9:29 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 31 min |
| Jun 8, 9:31 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 29 min |
| Jun 8, 9:34 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 26 min |
| Jun 8, 9:43 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 32 min |
| Jun 8, 9:47 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 28 min |
| Jun 8, 9:52 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 38 min |
| Jun 8, 9:53 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Wright | 6 hr |
| Jun 8, 10:04 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon | 41 min |
| Jun 8, 10:52 PM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Jun 8, 11:02 PM CDT | Flash Flood Warning | SGF | Howell, Oregon, Ozark | 4 hr |
| Jun 8, 11:16 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 29 min |
| Jun 8, 11:32 PM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Jun 8, 11:32 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster | 28 min |
| Jun 8, 11:45 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 30 min |
| Jun 8, 11:56 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 34 min |
| Jun 9, 12:06 AM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 24 min |
| Jun 9, 12:08 AM CDT | Flash Flood Warning | SGF | Christian | 6 hr |
| Jun 9, 12:09 AM CDT | Severe Thunderstorm Warning | SGF | Ozark | 36 min |
| Jun 9, 12:27 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Lawrence, Stone | 48 min |
| Jun 9, 12:44 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 31 min |
| Jun 9, 12:58 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Vernon | 47 min |
| Jun 9, 1:19 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski, Texas, Wright | 41 min |
| Jun 9, 1:47 AM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Hickory, Polk, St. Clair and 1 more | 8 hr |
| Jun 9, 1:49 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 41 min |
| Jun 9, 2:02 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 43 min |
| Jun 9, 2:07 AM CDT | Areal Flood Warning | SGF | Christian, Douglas, Howell, Oregon, Ozark, Shannon | 29 hr |
| Jun 9, 2:12 AM CDT | Areal Flood Warning | SGF | Barton, Cedar, Dade, Dallas, Greene, Polk and 4 more | 29 hr |
| Jun 9, 2:15 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 45 min |
| Jun 9, 2:21 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Morgan | 39 min |
| Jun 9, 2:26 AM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 49 min |
| Jun 9, 2:39 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk | 33 min |
| Jun 9, 2:46 AM CDT | Severe Thunderstorm Warning | SGF | Phelps | 29 min |
| Jun 9, 2:49 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Hickory, Morgan | 6 hr |
| Jun 9, 2:53 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Polk, St. Clair, Vernon | 36 min |
| Jun 9, 2:57 AM CDT | Flash Flood Warning | SGF | Greene, Webster | 2 hr |
| Jun 9, 2:57 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 33 min |
| Jun 9, 4:21 AM CDT | Areal Flood Warning | SGF | Camden, Dallas, Dent, Laclede, Maries, Miller and 4 more | 27 hr |
| Jun 9, 4:29 AM CDT | Flash Flood Warning | SGF | Dallas, Greene, Laclede, Polk, Texas, Webster and 1 more | 8 hr |
| Jun 9, 4:49 AM CDT | Flash Flood Warning | SGF | Cedar, Hickory, Polk, St. Clair, Vernon | 8 hr |
| Jun 9, 4:54 AM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon | 8 hr |
| Jun 9, 5:09 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Lawrence, Polk | 51 min |
| Jun 9, 5:33 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence, Polk, Webster | 42 min |
| Jun 9, 6:05 AM CDT | Flash Flood Warning | SGF | Dade, Greene, Polk | 6 hr |
| Jun 9, 6:42 AM CDT | Flash Flood Warning | SGF | Dallas, Greene, Laclede, Polk, Webster | 6 hr |
| Jun 9, 7:07 AM CDT | River Flood Warning | SGF | Christian, Stone | 34 hr |
| Jun 9, 7:30 AM CDT | River Flood Warning | SGF | Stone | 37 hr |
| Jun 9, 7:31 AM CDT | Flash Flood Warning | SGF | Texas, Wright | 5 hr |
| Jun 9, 7:42 AM CDT | River Flood Warning | SGF | St. Clair, Vernon | 7 days |
| Jun 9, 7:55 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Ozark | 5 hr |
| Jun 9, 8:32 AM CDT | River Flood Warning | SGF | Pulaski | 16 hr |
| Jun 9, 8:44 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Hickory, Morgan | 22 hr |
| Jun 9, 8:44 AM CDT | Areal Flood Warning | SGF | Barton, Cedar, Dade, Hickory, Polk, St. Clair and 1 more | 22 hr |
| Jun 9, 10:23 AM CDT | Areal Flood Warning | SGF | Dade, Jasper, Lawrence | 21 hr |
| Jun 9, 11:01 AM CDT | River Flood Warning | SGF | Shannon | 35 hr |
| Jun 9, 11:01 AM CDT | River Flood Warning | SGF | Shannon | 50 hr |
| Jun 9, 1:42 PM CDT | River Flood Warning | SGF | Shannon | 28 hr |
Nearby
Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.